Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

A new take on random interval homeomorphisms

Tom 257 / 2022

Janusz Morawiec, Thomas Zürcher Fundamenta Mathematicae 257 (2022), 1-17 MSC: Primary 37C40, 39B12; Secondary 47B80, 39B22. DOI: 10.4064/fm904-10-2021 Opublikowany online: 9 November 2021

Streszczenie

The purpose of this paper is to extend a result on the existence and uniqueness of an invariant measure of random interval homeomorphisms obtained recently by T. Szarek and A. Zdunik. We consider IFS’s generated by orientation preserving homeomorphisms of $[0,1]$. Each such IFS has two trivial invariant measures supported at the points $0$ and $1$. We give a necessary and sufficient condition for the existence and uniqueness of a third invariant measure $\mu _*$ with $\mu _*((0,1))=1$. Our condition does not require the existence of the Lyapunov exponent at $0$, nor the existence of the Lyapunov exponent at $1$. Moreover, in contrast to the result of T. Szarek and A. Zdunik, it can be applied also to many “critical” IFS’s for which both the Lyapunov exponents at $0$ and at $1$ vanish. The main idea of this paper is based on an elementary application of functional equations.

Autorzy

  • Janusz MorawiecInstytut Matematyki
    Uniwersytet Śląski
    Bankowa 14
    40-007 Katowice, Poland
    e-mail
  • Thomas ZürcherInstytut Matematyki
    Uniwersytet Śląski
    Bankowa 14
    40-007 Katowice, Poland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek